SYNTHES GMBH TFNA HELICAL BLADE PERF L100 TAN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
04.038.400S |
| Medical Device Problem Codes |
Defective Device (2588); Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent an unknown surgery with the blade.The surgery was completed successfully with no delay.On (b)(6) 2025, the surgeon replaced the blade (100mm) to the femoral neck screw (90mm), because the blade was almost getting perforation of the femoral head.Primary surgery was on (b)(6) 2025.The surgeon shared that the blade was a bit long at the primary surgery, so the surgeon was following the patient carefully with a period of weight-free surgery.However, when they took an x-ray the other day the surgeon noticed that the tip of the blade was adjacent to the subchondral bone of the femoral head, so the surgeon decided to replace the head element on (b)(6) 2025.The surgery was completed successfully with no delay.No further information is available.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: e4.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): manufacturing location: elmira / packaged, sterilized and released by: monument, manufacturing date: 12-sep-2024, expiration date: 01-aug-2034, part number: 04.038.400s, tfna fenestrated helical blade 100mm -sterile, lot number: 33124p2 (sterile), lot quantity: (b)(4).A manufacturing record evaluation was performed for the finished device with batch number: 33124p2.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.